# SDR DL73S040535

- Difficulty date: June 9, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 48,024 hours, 35,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001141
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE MARK DAMAGE WAS FOUND DUE TO METAL PAINT SCRAPER USE ON THE LOWER SKIN AT THE STRINGER 14L LAP SPLICE, LOCATED BETWEEN FUSELAGE STA 259 AND 312.  REPAIRED PER ERA 089672-14.
